# SDR 29GA94632031812A

- Difficulty date: March 18, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N81546
- Make and model: Beech 1900D
- Aircraft serial: UE187
- Aircraft time: 32,479 hours, 40,050 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Switch
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT: 4069 CLE/DUJ DURING APPROACH LANDING GEAR WARNING HORN ACTIVATES AT 1600 FTLB WHEN RETARDING PROP LEVERS TURBINE SPEED WAS 88.8%.  ADJUSTED LEFT AND RIGHT PEDESTAL HORN SWITCHES, TEST FLIGHT SATISFACTORY.
